MathSciNet Relay Station
MathSciNet bibliographic data
MR1627803 60D05 (65Y25 68Q25)
Bai, Zhi-Dong; Chao, Chern-Ching; Hwang, Hsien-Kuei; Liang, Wen-Qi On the variance of the number of maxima in random vectors and its applications. Ann. Appl. Probab. 8 (1998), no. 3, 886–895.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement